advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Alabama, USA:

I am a 27 years old, have had type 1 diabetes (with excellent control) for 18 years, and this month I changed to Lantus. Since the change, I have developed daily, almost unbearable headaches during which my glucose is perfect. Are there any known side effects of Lantus? I would love to stay on the new medicine, but not if this keeps up.

Answer:

I haven't heard of headaches with Lantus (insulin glargine). It might mean the glucose is a bit lower than you think at other times. Your situation might well be clarified by monitoring sugar levels continuously for several days to try to sort out what's happening in more detail. See The Continuous Glucose Monitoring System. You might document lows you don't know about.

LD

DTQ-20010920210619
Original posting 2 Oct 2001
Posted to Insulin Analogs

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:26
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.